# SDR DALA2021061703293

- Difficulty date: June 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 1022. NRC 002-0001:21-0553-8- 5566/004 00292: REPLACED LAV SERVICE PAN DOUBLER PER ER/A 568263-14 REV. A. (LP #1838628)
